# SDR DALA2017020701099

- Difficulty date: February 6, 2017
- Submitted: February 9, 2017
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 61,280 hours, 24,222 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STABILIZATION STRAP CRACKED AT PREVIOUS REPAIR. STA368 LBL 25 IN LT FWD ASSY TUNNEL. CUT-OUT DAMAGED SECTION OF STABILIZATION STRAP ON FLOORBEAM AT STA 365.25 LBL 25 & ACCOMPLISHED A PERMANENT REPAIR IAW ER/A 384485-14MA REV D SPLICE REPAIR.
